# SDR ASAA2022082639669

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737
- Aircraft serial: 35188
- Aircraft time: 53,911 hours, 15,999 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: 3989083
- Part serial: 7067
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 57,909 hours, 26,427 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT THE GATE THE RIGHT PACK LIGHT ILLUMINATED. TEMPERATURE INDICATOR FOR R PACK WAS PEGGED HIGH. GROUNDED - YES. RIGHT PACK HAD TRIPPED OFF, ZONE TEMP CONT LOGGED TCV.  RESET PACK, RAN FOR SEVERAL MINUTES - OPS CKS GOOD.  ZONE TEMP BITE CKS GOOD REF B737-800 AMM 21-61-00, GND VERIFICATION SUCCESSFUL. PRECAUTIONARILY REMOVED AND REPLACED R/H PACK TCV (V141) REF AMM 21-51-10 PER TSR 713080.
